# SDR AALA202102289001

- Difficulty date: February 27, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 20,327 hours, 5,525 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Lt Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY LEFTHAND AFT DOOR ON NOSE LANDING GEAR. REPLACED AFT HINGE FITTING (AALA202102289001) AND HOLLOW PIN (AALA202103029010) ON LEFTHAND AFT DOOR PER CMM 52-82-32-400-802-C01.
